标题:On Representation Theorem of G-Expectations and Paths of G-Brownian Motion
作者:Hu, Ming-shang; Peng, Shi-ge
作者机构:[Hu, M.-S] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Peng, S.-G] Institute of Mathematics, Shandong University, Jinan 25010 更多
通讯作者:Peng, SG(peng@sdu.edu.cn)
通讯作者地址:[Peng, SG]Shandong Univ, Inst Math, Jinan 250100, Peoples R China.
来源:应用数学学报(英文版)
出版年:2009
卷:25
期:3
页码:539-546
DOI:10.1007/s10255-008-8831-1
关键词:Probability and distribution uncertainty;G-normal distribution;G-Brownish motion;continuous paths
摘要:We give a very simple and elementary proof of the existence of a weakly compact family of probability measures {Pθ : θ∈θ} representing an important sublinear expectation-G-expectation IE[.]. We also give a concrete approximation of a bounded continuous function X(ω) by an increasing sequence of cylinder functions Lip(Ω) in order to prove that Cb(Ω) belongs to the completion of Lip(Ω) under the natural norm E[|.|].
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:45
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-66749166022&doi=10.1007%2fs10255-008-8831-1&partnerID=40&md5=e5946112da49f024c5c98f26e06ac64f
TOP